Break out of Rashes at 7 Months

Posted by Pozziepinoy on 8:44 AM
Hi Pozziepinoy,

Im already on my 7th month of arv. Pero had rashes sa whole body iland i dont know why.same rashes occured wen i was on my 1st month of arv. Pero mas grave now.

XXX

POZZIEPINOY'S RESPONSE

Hi XXX,

Thank you for raising your concern in Project Red Ribbon's twitter account.

To directly answer your question, those rashes could be anything, from a delayed side effect of your antiretroviral medicine as a reaction to something, maybe what you ate, or the weather, etc; or plain allergic reaction or possible resistance to the the antiretroviral medicines.

Knowing the side effects of you ARV's is very important. For instance, if you are taking efavirens, which produces warmness of the body leading to dryness of skin and itchiness, then you can counter it with lotion or taking more liquids. What I'm implying here is that side effects can still occur even with prolonged use of ARV's. One just needs to know, understand each cocktail to know their side effects and proactively minimize them.

However, you need to have an immediate consultation with your HIV doctor. Since you mentioned that your rashes are worse than before, you doctor may need to understand this situation with thorough evaluation. Like what I said, it could be anything, but your medical records will make your doctor diagnose it well. Worse case scenario is the tendency of your body to become resistant to the ARV's and your doctor may prescribe with a genotyping test to fully diagnose it.

There are a myriad of causes, but it is best to go and seek consult now. Project Red Ribbon educates people living with HIV to always prioritize health so that we can all stay productive members of society.

I do hope that I was able to enlighten you. Please give me a tweet again, or even email me if you have other concerns.


Stay healthy,
Pozziepinoy

QUESTIONS ABOUT HIV AND AIDS?
WANT TO GET TESTED?
CALL US!

TRR HIV Hotline Numbers 

0915-427-3407
0906-390-1031
0927-287-8210
0975-387-3173

Office: TThS Phone Counselling
9am-4pm
(02) 656-7297


If you want to join a private HIV support group in Facebook, please add Darwin Tenoria, the TRR Program Director and request to be added in the group. We have a lot of PLHIV, counselors, HIV doctors, advocates and supporters who you can talk to.


"Spreading Compassion"

-Project Red Ribbon-



Want to be ASSISTED for the HIV TEST?? 
Check this link:


If you have comments or questions, please click this link:




© Copyright. All Rights Reserved by Pozziepinoy 2012

Credits: